Since 1978
Published in Sarov (Arzamas-16), Nizhegorodskaya oblast

RUSSIAN FEDERAL
NUCLEAR CENTER -
ALL-RUSSIAN RESEARCH INSTITUTE
OF EXPERIMENTAL PHYSICS
 
 Русский |  English
ABOUT EDITORIAL BOARD PUBLICATION ETHICS RULES FOR AUTHORS AUTHORS ARCHIVE MOST RECENT ISSUE IN NEXT ISSUE PAPER OF THE YEAR




DSn-SCHEME FOR THE 2D KINETIC EQUATION OF RADIATION TRANSPORT IN SPHERICAL COORDINATES

A. I. Bochkov, V. V. Suchkova, A. P. Trubitsyn
VANT. Ser.: Mat. Mod. Fiz. Proc 2011. Вып.2. С. 44-55.

The paper describes the numerical method used to solve the 2D time-dependent kinetic equation of radiation transport in spherical coordinates. The finite-difference approximation to the equation has been built on non-orthogonal quadrangular spatial grids using a scheme with additional relations and is the conservative one. An algorithm has been developed on the base of the sweep scheme to solve the resultant system of grid equations. The scheme testing results are given for a 1D problem with a source.

Keywords: axial symmetry, 2D radiation transport equation, spherical coordinate system, solution scheme.








[ Back ]


 
 
 
© FSUE "RFNC-VNIIEF", 2000-2024